Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 18, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Mar 1, 2016, 3:18 AM EST. It took effect at Mar 1, 2016, 9:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2016, 3:18 AM EST (08:18 UTC)
- In effect from
- Mar 1, 2016, 9:00 PM EST
- Expired
- Mar 2, 2016, 12:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
848 WHUS72 KILM 010818 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 318 AM EST TUE MAR 1 2016 AMZ250-252-254-256-011700- /O.NEW.KILM.SC.Y.0018.160302T0200Z-160302T1700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 318 AM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON EST WEDNESDAY. * WINDS...SOUTH TO SOUTHWEST 15 TO 25 KT...WITH A FEW GUSTS UP TO 30 KT..BECOMING WEST TO NORTHWEST 15 TO 25 KT WED MORNING. * SEAS...WILL PEAK IN THE 4 TO 7 FOOT RANGE LATE TONIGHT INTO EARLY WEDNESDAY. SHORT PERIOD...AROUND 6 SECONDS...WIND DRIVEN WAVES TO DOMINATE THE SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
4 follow-up statements
813 WHUS72 KILM 011726 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1226 PM EST TUE MAR 1 2016 ...APPROACHING COLD FRONT WILL BRING ADVISORY CONDITIONS OVERNIGHT INTO WEDNESDAY MORNING... AMZ250-252-254-256-020500- /O.CON.KILM.SC.Y.0018.160302T0200Z-160302T1700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1226 PM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON EST WEDNESDAY... * WINDS...SOUTHWEST 15 TO 25 KT...GUSTS TO 30 KT OUTER WATERS. * SEAS...4 TO 6 FEET...EXCEPT 7 FT OUTER PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
836 WHUS72 KILM 020223 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 923 PM EST TUE MAR 1 2016 ...APPROACHING COLD FRONT WILL BRING ADVISORY CONDITIONS OVERNIGHT INTO WEDNESDAY MORNING... AMZ250-252-254-256-021200- /O.CON.KILM.SC.Y.0018.000000T0000Z-160302T1700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 923 PM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * WINDS...SOUTHWEST 20 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REK
417 WHUS72 KILM 020814 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 314 AM EST WED MAR 2 2016 AMZ250-252-254-256-021700- /O.CON.KILM.SC.Y.0018.000000T0000Z-160302T1700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 314 AM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS...SOUTHWEST 15 TO 25 KT EARLY THIS MORNING...BECOMING W TO NW 15 TO 25 KT WITH GUSTS UP TO 30 KT AFTER DAYBREAK AND CONTINUING INTO THE MIDDAY HOURS. * SEAS...WILL PEAK IN THE 4 TO 7 FOO0T RANGE THIS MORNING. SHORT PERIOD WIND DRIVEN WAVES AT 5 TO 6 SECOND PERIODS WILL DOMINATE THE SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
796 WHUS72 KILM 021703 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1203 PM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED BUT IS REPLACED WITH AN EXERCISE CAUTION STATEMENT THROUGH THIS AFTERNOON... AMZ250-252-254-256-021815- /O.EXP.KILM.SC.Y.0018.000000T0000Z-160302T1700Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1203 PM EST WED MAR 2 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS WILL EASE TO NW 15 TO 20 KT WITH 3 TO 5 FOOT SEAS...HIGHEST SEAS OFFSHORE. $$ 8
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 3:17 AM EST, 1 minute earlier.
Area forecast discussion, Mar 1, 3:17 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
317 AM EST TUE MAR 1 2016
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO EXPAND ACROSS THE CAROLINAS FROM
OFFSHORE TODAY. A STRONG COLD FRONT WILL CROSS OFFSHORE VERY LATE
TONIGHT INTO WEDNESDAY MORNING BRINGING SHOWERS AND ISOLATED
THUNDERSTORMS. MUCH COOLER TEMPERATURES WILL FOLLOW THIS FRONT
THROUGH THURSDAY. A LOW PRESSURE SYSTEM WILL BRING SHOWERS ON
FRIDAY BEFORE COLD TEMPERATURES FOLLOW FOR THE UPCOMING WEEKEND. A
WARMING TREND WILL BEGIN EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM TUESDAY...THIS PERIOD WILL BE HIGHLIGHTED BY THE
CONTINUED PROGRESSIVE CHANGE IN WX PATTERNS AFFECTING THE ILM CWA.
ATTM...WEAK SFC HIGH TO AFFECT THE AREA THIS MORNING WITH MAINLY
CLEAR SKIES WITH SCT-BKN MAINLY THIN CIRRUS TO MOVE ACROSS THE FA
VIA LATEST IR SAT TRENDS. BY LATE THIS AFTERNOON...AN EASTWARD
MOVING COLD FRONT WILL BEGIN ITS TREK ACROSS THE APPALACHIANS.
THE MAIN DYNAMICS ASSOCIATED WITH A MID-LEVEL LOW AMPLITUDE S/W TROF
WILL BYPASS THE FA WELL TO THE NW-N ALONG WITH ITS ASSOCIATED SFC
LOW. THE COLD FRONT IS PROGGED TO PICK UP FORWARD SPEED AFTER
EMERGING FROM THE APPALACHIANS...AND WILL PUSH ACROSS THE FA BETWEEN
MIDNIGHT AND SUNRISE WED. MOISTURE WILL BE LIMITED WITH NO MAJOR
TAPPING OF THE GULF OF MEXICO OR ATLANTIC OCEAN. AS A RESULT...WILL
INDICATE POPS IN THE LOW TO MODERATE CHANCE CATEGORIES IMMEDIATELY
AHEAD OF THE COLD FRONT...WITH THE HIER POPS ACROSS THE NORTHERN
PORTIONS OF THE ILM CWA...WHERE PWS ARE PROGGED SLIGHTLY HIER... IE
1.25+ INCHES. LOOKING AT -SHRA AS THE DOMINATE PCPN TYPE...WITH
CONVECTIVE PARAMETERS NOT VERY CONDUCIVE TO THUNDERSTORM ACTIVITY.
THE TEMP INVERSION IS PROGGED TO OCCUR BETWEEN 850MB-700MB WELL INTO
TONIGHT RESULTING IN A CONVECTIVE LID. THIS INVERSION WASHES OUT FOR
A SHORT PERIOD PRIOR TO THE CFP BY SUNRISE WED. THUS HAVE INDICATED
ISOLATED CONVECTION AT THIS TIME PERIOD...FROM MIDNIGHT UP THRU THE
CFP. FOR TODAYS MAX AND MIN TEMPS...LEANED TOWARD THE MILDER GFS AND
EUROPEAN MOS GUIDANCE WHEN COMPARED TO OTHER AVBL TEMP GUIDANCE.
WILL CONTINUE TO OBSERVE LIMITED HIGH TEMPS ALONG THE IMMEDIATE
COAST DUE TO SSW-SW FLOW WHICH MOVES OVER SSTS THAT ARE IN THE 50S
PRIOR TO ITS ONSHORE PROGRESSION.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 AM TUESDAY...SHORT TERM WILL BE BOOKENDED BY TWO AREAS OF
PRECIP. THE FIRST IS ASSOCIATED WITH A FAST MOVING COLD
FRONT...PROGGED TO EXIT THE COAST EARLY WEDNESDAY MORNING. THIS
FASTER SOLUTION ALLOWS FOR LESS PRE-FRONTAL MOIST ADVECTION AND THUS
QPF IS FORECAST TO BE MINIMAL...LESS THAN 0.1 INCHES. THERE REMAINS
JUST ENOUGH ELEVATED INSTABILITY WITHIN THE CHARGE SEPARATION ZONE
TO CONTINUE ISO T- IN THE WX GRIDS...BUT CONFIDENCE IS DECREASING IN
ANY THUNDER WEDNESDAY MORNING...AND LIGHT SHOWERS WILL BE THE
PRIMARY WX-TYPE.
FROPA WILL BE ACCOMPANIED BY LOW-LEVEL COLD ADVECTION BUT AT THE
SAME TIME MID-LEVEL THICKNESSES BEGIN TO RISE AHEAD OF THE NEXT
SHORTWAVE. THESE TWO FEATURES WILL OFFSET SOMEWHAT...BUT TEMPS
WEDNESDAY AND THURSDAY WILL BE CONSIDERABLY COLDER THAN THE FIRST
PART OF THE WEEK...WITH HIGHS ONLY RISING INTO THE MID 50S ON
THURSDAY AFTER EARLY MORNING HIGHS IN THE 60S AND AN ATYPICAL
DIURNAL CURVE ON WEDNESDAY. LOWS WEDNESDAY NIGHT WILL DROP INTO THE
MID 30S BENEATH CLEAR SKY CONDITIONS AND WEAKENING COLD ADVECTION.
DRY WEATHER FOLLOWS THE FRONT FOR LATE WEDNESDAY AND THURSDAY...BUT
CONTINUED PROGRESSIVE MID-LEVEL FLOW WILL DRIVE ANOTHER SYSTEM
ACROSS THE CAROLINAS LATE THURSDAY NIGHT. COASTAL TROUGH JUST
OFFSHORE WILL BEGIN TO LIFT NORTH AND SERVE AS IMPETUS FOR SURFACE
LOW DEVELOPMENT BENEATH A POTENT SHORTWAVE MOVING OVERHEAD THURSDAY
NIGHT. TOTAL AMPLITUDE OF THIS MID-LEVEL FEATURE IS LOW...BUT
CYCLOGENESIS IS EXPECTED NEAR THE END OF THE PERIOD...WITH
STRENGTHENING OF THE SURFACE LOW FORECAST AS IT PUSHES OFF TO THE
NORTHEAST JUST BEYOND THE SHORT TERM. TEMPERATURES WILL BE
COOL...BUT NOT COLD...SO NO MIXED PRECIP IS FORECAST BUT QPF
/RAINFALL/ MAY BE SIGNIFICANT. LOWS THURSDAY NIGHT WILL FALL ONLY
INTO THE LOW 40S AS CLOUD COVER INHIBITS TEMPERATURES FROM FALLING
STEEPLY.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 300 AM TUESDAY...STRENGTHENING LOW PRESSURE WILL BE NEARBY
FRIDAY MORNING BUT WILL PIVOT OFF TO THE NORTHEAST THROUGH THE AFTN.
GOOD RAIN CHANCES WILL ACCOMPANY THIS FEATURE EARLY...BUT DRYING
WILL OCCUR RAPIDLY AS THE MID-LEVEL FLOW REMAINS PROGRESSIVE.
THEREAFTER...A COOL BUT DRY WEEKEND IS IN STORE WITH A BROAD TROUGH
ACROSS THE EAST...BEING REINFORCED BY A VORTICITY IMPULSE LATE
SATURDAY. GFS WANTS TO SPAWN A FEW SHOWERS SAT NIGHT BENEATH THIS
FEATURE...WHILE THE ECM/CMC KEEP ANY PRECIP TO OUR NORTH. ALTHOUGH
THE COLUMN WILL BE PRETTY DRY THIS WEEKEND...THE IMPULSE IS POTENT
ENOUGH THAT A FEW SHOWERS ARE POSSIBLE...AND FORECAST PROFILES
SUGGEST STEEP LAPSE RATES IN THE MID-LEVELS SUPPORTIVE OF PRECIP.
INHERITED HAS POP JUST BELOW MENTIONABLE...BUT WILL BUMP TO SCHC FOR
THE NORTHERN TIER SATURDAY NIGHT. THEREAFTER...A WARMING TREND
BEGINS AS RIDGING STARTS TO BLOSSOM ACROSS THE SOUTHEAST AND A
RETURN TO SEASONABLE TEMPERATURES OR ABOVE IS EXPECTED BEGINNING
MONDAY.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
AS OF 06Z...VFR CONDITIONS TO PERSIST THRUOUT THE 24 HR 06Z TAF
ISSUANCE PERIOD. THE EXCEPTION WILL BE FOR POSSIBLE MVFR
CONDITIONS FROM BR ACROSS THE INLAND TERMINALS AROUND DAYBREAK.
A WEAKENING AND STALLED BOUNDARY ACROSS THE NORTHERN PORTIONS
WILL DISSIPATE BY DAYBREAK TUE. WEAK HIGH PRESSURE WILL PREVAIL
EARLY TODAY...THEN GIVE WAY TO AN APPROACHING COLD FRONT FROM THE
WEST LATE THIS AFTN AND TONIGHT. A GOOD DEAL OF MOISTURE AHEAD OF
THE COLD FRONT GETS SCOURED OUT AFTER CROSSING THE APPALACHIANS.
AND THUS...HAVE KEPT ANY CEILINGS CONFINED TO THE MID AND UPPER
LEVELS WITH ONLY A SCATTERED LOW LEVEL CLOUD DECK AT 5K FT. ANY
PCPN AHEAD OF THE COLD FRONT WILL OCCUR AFTER 06Z WED.
EXTENDED OUTLOOK...MVFR CONDITIONS POSSIBLE IN SCATTERED SHOWERS
AND LOW CLOUDS EARLY WEDNESDAY. MVFR TO POSSIBLY IFR CONDITIONS
THURSDAY NIGHT INTO FRIDAY DUE TO LOW PRESSURE MOVING ACROSS THE
REGION. OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 AM TUESDAY...SCA RAISED FOR ALL WATERS BEGINNING AT 900 PM
THIS EVENING...AND CONTINUING THRU NOON WED.
PROGRESSIVE MOVEMENT OF WX FEATURES AND PATTERNS TO CONTINUE THRU
THIS FCST PERIOD. A RELAXED SFC PG DUE TO WEAK SFC HIGH WILL START
OFF TODAY...WITH SSW-SW WINDS AT 10 TO OCCASIONALLY 15 KT. LATER
THIS AFTERNOON THRU TONIGHT THE WATERS WILL OBSERVE A DRAMATIC
TIGHTENING OF THE SFC PG AHEAD OF AN EASTWARD MOVING COLD FRONT THAT
WILL BE CROSSING THE APPALACHIANS BY EARLY THIS EVENING. THIS
TIGHTENED SFC PG WILL PEAK FROM MID EVENING THRU DAYBREAK WED.THE
COLD FRONT IS PROGGED TO HAVE JUST MOVED OFF THE MAINLAND AROUND
DAYBREAK WED. LOOKING AT INCREASING SSW-SW WINDS TO SPEEDS OF 10 TO
20 KT BY LATE THIS AFTERNOON...AND 15 TO 25 KT LATER THIS EVENING
AND OVERNIGHT. WINDS WILL VEER TO A WSW-W DIRECTION JUST PRIOR TO
ITS PASSAGE. SIGNIFICANT SEAS WILL BOTTOM OUT THIS MORNING...THEN
BUILD RATHER QUICKLY THRU THE PERIOD...PEAKING IN THE 4 TO 7 FT
RANGE BY DAYBREAK WED. WITH NO IDENTIFIABLE LONG PERIOD GROUND
SWELL THIS PERIOD...SIGNIFICANT SEAS WILL PRIMARILY BE A PRODUCT OF
LOCALLY PRODUCED SHORT PERIOD WIND DRIVEN WAVES.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 AM TUESDAY...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON
WEDNESDAY FOR ALL WATERS. STRONG COLD FRONT WILL BE JUST INLAND OF
THE WATERS WEDNESDAY MORNING BEFORE RACING EAST AND OFFSHORE BY
WEDNESDAY AFTN. GUSTY W/SW WINDS AHEAD OF THIS FRONT WILL PUSH SEAS
UP TO 4-6 FT...BUT A RAPID WIND SHIFT TO THE NW WILL OCCUR WITH THE
FROPA...FOLLOWED BY SPEEDS SLOWLY EASING TO AROUND 15 KTS BY
THURSDAY MORNING. THIS WILL ALLOW SEAS TO FALL TO 2-4 FT WEDNESDAY
NIGHT AS THE HIGHEST SEAS GET PUSHED AWAY FROM THE COASTAL WATERS.
HIGH PRESSURE MOVING ACROSS THE MID-ATLANTIC WILL MOVE OFFSHORE
AHEAD OF A LOW PRESSURE WHICH WILL PUSH ACROSS THE WATERS OVERNIGHT
THURSDAY AND INTO FRIDAY. WINDS THURSDAY WILL FEATURE A VARIETY OF
COMPASS DIRECTIONS...FROM NORTH EARLY...TO SW LATE AHEAD OF THE
LOW...WITH SPEEDS AROUND 10 KTS. STILL SOME UNCERTAINTY INTO THE
EXACT TRACK AND STRENGTH OF THE LOW LATE THURSDAY NIGHT...BUT AN
INCREASE IN WIND SPEED IS EXPECTED ALONG WITH FURTHER VEERING FROM
SW TO WEST...PUSHING SEAS BACK UP TO 3-5 FT.
LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 300 AM TUESDAY...LOW PRESSURE MOVING AWAY FROM THE WATERS WILL
LEAVE ENHANCED NW WINDS OF 15-20 KTS ON FRIDAY...BEFORE HIGH
PRESSURE BUILDS SE TOWARDS THE AREA WITH A WEAKENING GRADIENT AND
WIND SPEEDS DROPPING TO 5-10 KTS SATURDAY...WHILE MAINTAINING A N TO
NW DIRECTION. HIGHEST SEAS...3-5 FT...WILL EXIST IN THE SPECTRUM ALL
OF FRIDAY WITH A SHORT PERIOD NW WIND WAVE THE PRIMARY WAVE GROUP.
ON SATURDAY THESE SEAS WILL FALL QUICKLY...BECOMING 1-2 FT.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO NOON EST
WEDNESDAY FOR AMZ250-252-254-256.
&&
SYNOPSIS...JDW
NEAR TERM...DCH
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...DCH
MARINE...DCH/JDWHazardous weather outlook, Mar 1, 3:14 AM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 314 AM EST TUE MAR 1 2016 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-020815- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 314 AM EST TUE MAR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-020815- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 314 AM EST TUE MAR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-020815- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 314 AM EST TUE MAR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. FOR THU NIGHT THRU FRIDAY... SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DCH
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.